# SDR DALA2024102410347

- Difficulty date: October 22, 2024
- Submitted: October 24, 2024
- Operation: Air carrier
- Aircraft: N815NW
- Make and model: Airbus A330-323
- Aircraft serial: 0817
- Aircraft time: 77,285 hours, 10,211 cycles
- Engine: Pwa PW4168A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: Y, A, J
- Precautionary procedure: F, C

## Discrepancy

SHIP 3315 -ATO- DISCONTINUED TAKEOFF AT 30 KNOTS DUE TO LEFT ENGINE FAILURE AND ASSOCIATED FIRE INDICATION WARNING IN THE FLIGHT DECK. LEFT ENGINE FIRE BOTTLES DISCHARGED. CORRECTIVE ACTION: FOUND METAL IN THE 2.5 AND 2.9 BLEED PORTS. MAINTENANCE IS IN THE PROCESS OF REPLACING THE ENGINE AND FIRE BOTTLES.
